# SDR ASAA2017082621715

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 40,706 hours, 12,095 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY. FINAL APPROACH WAS SQUIRLY, LEFT OF COURSE & RIGHT OF COURSE.   IT CORRECTED AT ABOUT 500 FEET THEN FLEW FINE UNTIL 10 FT AGL WE GOT APPROACH WARN AND WERE ABOUT 15-20 FT RIGHT OF CENTERLINE. A/P STAYED ENGAGED UNTIL TOUCHDOWN AND WAS OTHERWISE A GOOD APPROACH & LANDING. GROUNDED - YES. ACCOMPLISHED DFCS BITE: CURRENT STATUS - PASSED. FLT HISTORY - NO FAULTS. IAW AMM FIM 22-11 TASK 801. ACCOMPLISHED HGS BITE: HGS CAPABILITY - AIII NO FAULTS DETECTED. HGS EXISTING FAULTS - NO FAULTS. REF SMM 34-36-00. INFO: RWY USED 34L.
